# SDR IXXA10SMN071S

- Difficulty date: June 19, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,787 hours, 19,305 cycles
- Engine: Pwa JT3D3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 75,787 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND THE LT WING OTBD FLAP UPPER SKIN DENTED AT STA XF 238.000 - 304.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED EXISTING REPAIR. FABRICATED NEW SKIN. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-21, SRM 57-1-0 PAGE 1, SRM 51-1-8B, SRM 57-7-1 FIGURE 4 TR 57-94 ITEM "C", DPS 4.710 REV "L", AND SRM 51-1-21.
